Alert archive / Mississippi / Flash Flood Warnings in 2018

Flash Flood Warning 57, NWS Jackson, MS

July 16, 2018Madison County, Rankin County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 16, 2018, 6:09 PM CDT for Madison County, Rankin County, Mississippi. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2018, 6:09 PM CDT (23:09 UTC)
Expired
Jul 16, 2018, 8:45 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Madison County, MS, Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 16 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 6:15 PM CDTFLASH FLOOD7 Nnw Madison, MSFLASH FLOODING IN THE LAKE CAROLINE AREA.
Jul 16, 6:31 PM CDTFLASH FLOOD6 N Madison, MSSTREETS UNDERWATER IN THE GRAYHAWK SUBDIVISION. PICTURE RELAYED VIA SOCIAL MEDIA.
Jul 16, 6:39 PM CDTFLASH FLOOD4 N Madison, MSSTREETS FLOODED IN RED OAK PLANTATION SUB DIVISION.
Jul 16, 6:42 PM CDTFLASH FLOOD8 Ese Madison, MSWATER COVERING CHURCH RD.
Jul 16, 6:55 PM CDTFLASH FLOOD2 Ene Madison, MSBACKYARDS AND STREETS FLOODED NEAR THE INTERSECTION OF HOY RD AND N OLD CANTON RD. PICTURE RELAYED VIA SOCIAL MEDIA.
Jul 16, 6:55 PM CDTFLASH FLOOD2 Ne Madison, MS2-3 FEET OF WATER COVERING PORTIONS OF HIGHLAND RIDGE SUB DIVISION WITH WATER ENTERING 2 HOMES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.2 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1197 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

970 
WGUS54 KJAN 162309
FFWJAN
MSC089-121-170145-
/O.NEW.KJAN.FF.W.0057.180716T2309Z-180717T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
609 PM CDT MON JUL 16 2018

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  North central Rankin County in central Mississippi...
  Southeastern Madison County in central Mississippi...

* Until 845 PM CDT.

* At 608 PM CDT, Doppler radar indicated additional thunderstorms 
  producing heavy rain across the warned area. 1 to 3 inches of rain 
  has already fallen in these locations over the past hour. Flash 
  flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Jackson, Madison, Ridgeland, Gluckstadt, Fannin and Goshen Springs.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area over the course of the next hour.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3238 8991 3236 9002 3237 9010 3238 9010
      3239 9008 3239 9007 3240 9007 3240 9022
      3254 9017 3257 8987

$$

BYB
2 follow-up statements
169 
WGUS74 KJAN 162348
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
648 PM CDT MON JUL 16 2018

MSC089-121-170145-
/O.CON.KJAN.FF.W.0057.000000T0000Z-180717T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rankin MS-Madison MS-
648 PM CDT MON JUL 16 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTH CENTRAL RANKIN AND SOUTHEASTERN MADISON COUNTIES...

At 646 PM CDT, local law enforcement reported flash flooding in the 
city of Madison, with water on a couple of streets and in a couple 
of homes. Three to four inches of rain have fallen. Flash flooding 
is already occurring.

Some locations that will experience flooding include...
Jackson, Madison, Ridgeland, Gluckstadt, Fannin and Goshen Springs. 

Additional rainfall amounts of an inch to an inch and a half are 
possible in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3238 8991 3236 9002 3237 9010 3238 9010
      3239 9008 3239 9007 3240 9007 3240 9022
      3254 9017 3257 8987

$$

DC
895 
WGUS74 KJAN 170137
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
837 PM CDT MON JUL 16 2018

MSC089-121-170147-
/O.EXP.KJAN.FF.W.0057.000000T0000Z-180717T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rankin MS-Madison MS-
837 PM CDT MON JUL 16 2018

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL RANKIN AND SOUTHEASTERN
MADISON COUNTIES WILL EXPIRE AT 845 PM CDT...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 3238 8991 3236 9002 3237 9010 3238 9010
      3239 9008 3239 9007 3240 9007 3240 9022
      3254 9017 3257 8987

$$

DC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 4:23 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jul 16, 4:23 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
423 PM CDT Mon Jul 16 2018

.DISCUSSION...
Rest of today through Tuesday: Good coverage of showers and
storms will continue to exist through the afternoon and evening
east of I-55, while isolated storm coverage will continue to exist
to the west. The aforementioned coverage of storms and clouds has
helped to keep temperatures well below heat advisory criteria
where the better coverage exists. However, criteria is being met
or exceeded in locations along and west of the MS River where less
cloud and storm coverage exists. The heat advisory will continue
until 00Z in these locations.

NW flow aloft will remain the primary upper flow pattern through
tonight and into tomorrow. Disturbances embedded in this flow
pattern will result in increased storm chances through the short
term period. The region will remain under the proverbial gun as
disturbances continue to drop in from the NW overnight and into
tomorrow. The best coverage of storms will exist as we get into
the peak heating times of tomorrow. Like today, some storms could
become strong with wind damage as the main threat.

Late night/ early morning rain/storms will keep the region from
warming as fast as we have been the last few days. Heat was left
out of the HWO for tomorrow as the clouds and rain will make it
difficult to warm quickly enough to get heat index values above
100 degrees, especially east of the MS River. Some isolated
locations along and west of the river could see heat index values
just above 100 if they remain cloud free long enough. /jpm3/

Tuesday night through Monday: Come Tuesday evening a weak cold
front is expected to be dropping into the northern portions of our
CWA. Models still differ on how far south the front will get
before it stalls. Convection is expected to still see a distinct
diurnal trend and dissipate with the loss of daytime heating but
the frontal boundary will still help prolong rain chances well
into the night. By Wednesday morning the large mid level ridge
will be centered over the southwest CONUS while upper level
troughing wl be over the eastern CONUS. This wl result in
northwest flow aloft over our CWA and atop the stalled frontal
boundary. A subtle shortwave within the northwest flow aloft looks
to combine with daytime heating and the stalled front to result in
a greater coverage of storms Wednesday and Wednesday evening. The
rain chances and associated cloud cover will hold afternoon highs
close to 90F. Normal highs run in the lower 90s. Mid level ridging
is expected to begin building back into the region from the west
Thursday and the nearly diffuse stalled front will drift back
north of our CWA. Temperatures in our west will top out in the mid
90s while humidity increases again. This will lead to peak heat
index values near 105F. Friday the mid level ridge will continue
to strengthen across our CWA while a large closed low tracks from
the northern Plains to over northern Great Lakes region. Friday
still looks to be the hottest day with afternoon highs topping
out close to 100F in our far western zones. With high humidity
back across our CWA, heat stress will become more of and issue fro
a larger portion of our CWA. A Heat Advisory will likely be needed
Friday for at least the western zones. There remain differences in
the models with the progression of the closed low and the strength
of the mid level ridge to our west. A cold front associated with
the closed low looks to drop into our CWA during the weekend. Rain
chances associated with this front are expected to be greatest
over east Mississippi. This may limit heat stress in the east
while more oppressive heat continues in the west. /22/

&&

.AVIATION...
18Z TAF discussion:

Mainly VFR conditions are expected at TAF sites through the region
through the 18Z TAF cycle with the exception of limiting
conditions by the way of isolated to scattered thunderstorms
impacting a site. Better chances of thunderstorms impacting a site
will exist near KHBG so a prevailing -TSRA group was added. VCTS
was introduced this afternoon for all other sites. Although some
MVFR CIGs have developed at KGTR they are expected to lift soon.
Storm coverage should begin to decrease as we get into the
evening. There's a chance some low CIGs could develop tomorrow
morning but there was not enough confidence to introduce this
solution into the TAFs.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       75  91  74  91 /  44  56  41  47
Meridian      74  90  74  92 /  63  69  41  47
Vicksburg     76  92  75  91 /  34  45  37  39
Hattiesburg   75  90  74  91 /  66  65  46  57
Natchez       75  91  75  90 /  30  42  35  42
Greenville    77  92  74  90 /  38  52  45  35
Greenwood     75  92  74  90 /  31  58  42  35

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Heat Advisory until 7 PM CDT this evening for MSZ040-041-047-053-
     059>061.

LA...Heat Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
     023>026.

AR...Heat Advisory until 7 PM CDT this evening for ARZ074-075.

&&

JPM3/22
Hazardous weather outlook, Jul 16, 3:40 PM CDT, 2 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
340 PM CDT Mon Jul 16 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ040-047-053-059-060-
172045-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Issaquena-
Warren-Claiborne-Jefferson-Adams-
340 PM CDT Mon Jul 16 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, southwest Mississippi, and west
central Mississippi.

.DAY ONE...Tonight and Tuesday

EXCESSIVE HEAT
THREAT...Limited
TIMING...Through the remainder of this afternoon

The combination of heat and humidity today is expected to result
in several hours of heat index values near 105 degrees for the
rest of the afternoon. Precautions should be taken to avoid
strenuous outdoor activities. Check on those vulnerable to heat
stress. Stay hydrated and wear light, loose fitted clothing.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

High temperatures in the upper 90s to near 100 will combine with
high humidity to produce heat indices at or above 105 each afternoon
Thursday through Sunday. Precautions should be taken to avoid
strenuous outdoor activities. Check on those vulnerable to heat
stress. Stay hydrated and wear light, loose fitted clothing.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

MSZ018-019-025>039-041>046-048>052-054>058-061>066-072>074-172045-
Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-
Lowndes-Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-
Winston-Noxubee-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Hinds-Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith-Jasper-
Clarke-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
340 PM CDT Mon Jul 16 2018

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, and south central
Mississippi.

.DAY ONE...Tonight and Tuesday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

High temperatures in the upper 90s to near 100 will combine with
high humidity to produce heat indices at or above 105 each afternoon
Thursday through Sunday. Precautions should be taken to avoid
strenuous outdoor activities. Check on those vulnerable to heat
stress. Stay hydrated and wear light, loose fitted clothing.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

3

&&

...HAZARD LEGEND...

*EXCESSIVE HEAT*
Extreme...Maximum heat index greater than 110 degrees for 3 or
 more days in a row and/or air temperatures greater than 107
 degrees.
Significant...Maximum heat index greater than 110 degrees
 and/or air temperatures greater than 105 degrees.
Elevated...Maximum heat index 105 to 110 degrees and/or air
 temperatures greater than 103 degrees.
Limited...Maximum heat index near 105 degrees and/or air
 temperatures 100 to 103 degrees.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/jan/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

In the hours before

Special weather statement, Jul 16, 4:33 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
433 PM CDT MON JUL 16 2018

MSZ043-049-162215-
Rankin MS-Madison MS-
433 PM CDT MON JUL 16 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RANKIN AND
SOUTHEASTERN MADISON COUNTIES UNTIL 515 PM CDT...

At 433 PM CDT, Meteorologists were tracking a strong thunderstorm
near Goshen Springs, or near Canton, moving west at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Madison, Canton and Gluckstadt around 455 PM CDT.
  Annandale around 510 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3259 8978 3243 8975 3238 8984 3239 9007
      3240 9007 3240 9024 3267 9023 3266 9022
      3268 9018 3269 9014 3270 9013 3269 8973
      3264 8973
TIME...MOT...LOC 2133Z 093DEG 21KT 3255 8995

DC
Special weather statement, Jul 16, 4:43 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Jackson MS
443 PM CDT MON JUL 16 2018

MSZ043-044-162215-
Leake MS-Madison MS-
443 PM CDT MON JUL 16 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LEAKE AND
NORTHEASTERN MADISON COUNTIES UNTIL 515 PM CDT...

At 443 PM CDT, Meteorologists were tracking a strong thunderstorm
near Thomastown, or 13 miles northwest of Carthage, moving south at
25 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Camden around 455 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3269 8963 3270 8990 3289 8984 3288 8973
      3290 8973 3290 8958
TIME...MOT...LOC 2143Z 011DEG 21KT 3282 8975

DC
Local storm report, Jul 16, 4:51 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
451 PM CDT MON JUL 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     TSTM WND DMG     MCADAMS                 33.02N 89.69W
07/16/2018                   ATTALA             MS   LAW ENFORCEMENT

            TREE DOWN ALONG HWY 12 WEST.

&&

TW
Local storm report, Jul 16, 4:52 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT MON JUL 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     2 WNW HESTERVILLE       33.17N 89.68W
07/16/2018                   ATTALA             MS   LAW ENFORCEMENT

            TREE DOWN ALONG HWY 440 NEAR THE LIGHTHOUSE
            CHILDREN'S HOME. ESTIMATED SUB-SEVERE WIND.

&&

TW
Local storm report, Jul 16, 4:53 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
453 PM CDT MON JUL 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     4 NNE KOSCIUSKO         33.11N 89.57W
07/16/2018                   ATTALA             MS   LAW ENFORCEMENT

            TREE DOWN ALONG HWY 43 N. ESTIMATED
            SUB-SEVERE WIND.

&&

TW
Special weather statement, Jul 16, 5:50 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Jackson MS
550 PM CDT MON JUL 16 2018

LAZ009-MSZ040-162345-
East Carroll LA-Issaquena MS-
550 PM CDT MON JUL 16 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN EAST CARROLL PARISH IN
NORTHEASTERN LOUISIANA AND WEST CENTRAL ISSAQUENA COUNTIES UNTIL 645
PM CDT...

At 550 PM CDT, Meteorologists were tracking a strong thunderstorm
near Transylvania, moving southeast at 15 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Transylvania around 610 PM CDT.
  Alsatia around 625 PM CDT.
  Sondheimer around 635 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3269 9140 3269 9138 3272 9137 3275 9134
      3277 9134 3275 9118 3264 9098 3257 9102
      3258 9104 3256 9107 3256 9111 3254 9113
      3254 9131 3258 9139 3262 9140
TIME...MOT...LOC 2250Z 307DEG 12KT 3269 9128

DC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 8:39 PM CDTSpecial Weather StatementJANMontgomery36 min
Jul 16, 3:16 AM CDTHeat AdvisoryJANAdams, Attala, Bolivar, Carroll, Claiborne, Clarke and 32 more16 hr
Jul 16, 1:15 PM CDTSpecial Weather StatementJANKemper, Noxubee30 min
Jul 16, 1:18 PM CDTSpecial Weather StatementJANSmith27 min
Jul 16, 1:46 PM CDTSpecial Weather StatementJANKemper44 min
Jul 16, 1:49 PM CDTSpecial Weather StatementJANSmith26 min
Jul 16, 2:28 PM CDTSpecial Weather StatementJANLauderdale, Newton47 min
Jul 16, 2:31 PM CDTSpecial Weather StatementJANCovington44 min
Jul 16, 3:03 PM CDTSpecial Weather StatementJANWinston42 min
Jul 16, 3:06 PM CDTSpecial Weather StatementJANClarke, Lauderdale54 min
Jul 16, 3:29 PM CDTSpecial Weather StatementJANLamar46 min
Jul 16, 3:53 PM CDTSpecial Weather StatementJANClarke52 min
Jul 16, 4:06 PM CDTSpecial Weather StatementJANHumphreys54 min
Jul 16, 4:12 PM CDTSpecial Weather StatementJANNeshoba48 min
Jul 16, 4:15 PM CDTSevere Thunderstorm WarningJANAttala, Holmes45 min
Jul 16, 4:28 PM CDTSevere Thunderstorm WarningJANHumphreys, Yazoo28 min
Jul 16, 4:33 PM CDTSpecial Weather StatementJANMadison42 min
Jul 16, 4:43 PM CDTSpecial Weather StatementJANLeake32 min
Jul 16, 4:51 PM CDTSevere Thunderstorm WarningJANRankin, Scott39 min
Jul 16, 5:13 PM CDTSevere Thunderstorm WarningJANMadison, Rankin47 min
Jul 16, 5:37 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Yazoo53 min
Jul 16, 6:13 PM CDTSpecial Weather StatementJANRankin47 min
Jul 16, 6:31 PM CDTFlash Flood WarningJANHinds, Rankin2 hr
Jul 16, 6:53 PM CDTSpecial Weather StatementJANWarren52 min
Jul 16, 6:56 PM CDTSpecial Weather StatementJANCarroll49 min

Nearby

Flash Flood Warnings in Mississippi, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.